Two problems from graph theory
Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1269-1272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_6_a6,
author = {V. A. Perepelitsa},
title = {Two problems from graph theory},
journal = {Doklady Akademii Nauk},
pages = {1269--1272},
year = {1970},
volume = {194},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a6/}
}
V. A. Perepelitsa. Two problems from graph theory. Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1269-1272. http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a6/